MURAL - Maynooth University Research Archive Library



    Non-negative versus positive scalar curvature


    Wraith, David (2016) Non-negative versus positive scalar curvature. journal-de-mathematiques-pures-et-appliquees, 1 (146).

    [img] Download (458kB)


    Share your research

    Twitter Facebook LinkedIn GooglePlus Email more...



    Add this article to your Mendeley library


    Abstract

    We show that results about spaces or moduli spaces of positive scalar curvature metrics proved using index theory can typically be extended to non-negative scalar curvature metrics. We illustrate this by providing explicit generalizations of some classical results concerning moduli spaces of positive scalar curvature metrics. We also present the first examples of manifolds with infinitely many path-components of Ricci non-negative metrics in both the compact and non-compact cases.

    Item Type: Article
    Additional Information: Cite as:Thomas Schick, David J. Wraith, Non-negative versus positive scalar curvature, Journal de Mathématiques Pures et Appliquées, Volume 146, 2021, Pages 218-232, ISSN 0021-7824, https://doi.org/10.1016/j.matpur.2020.09.010
    Keywords: Non-negative versus positive; scalar curvature; moduli spaces;
    Academic Unit: Faculty of Science and Engineering > Mathematics and Statistics
    Item ID: 10069
    Identification Number: arXiv:1607.00657
    Depositing User: Dr. David Wraith
    Date Deposited: 05 Oct 2018 14:13
    Journal or Publication Title: journal-de-mathematiques-pures-et-appliquees
    Publisher: arXiv
    Refereed: Yes
    URI:
    Use Licence: This item is available under a Creative Commons Attribution Non Commercial Share Alike Licence (CC BY-NC-SA). Details of this licence are available here

    Repository Staff Only(login required)

    View Item Item control page

    Downloads

    Downloads per month over past year

    Origin of downloads